Sh:712

Bib entry
@article{Sh:712,
 author = {Fuchino, Saka{\'e} and Geschke, Stefan and Shelah, Saharon and Soukup, Lajos},
 title = {{On the weak Freese-Nation property of complete Boolean algebras}},
 journal = {Ann. Pure Appl. Logic},
 fjournal = {Annals of Pure and Applied Logic},
 volume = {110},
 number = {1-3},
 year = {2001},
 pages = {89--105},
 issn = {0168-0072},
 doi = {10.1016/S0168-0072(01)00023-9},
 mrclass = {03E35 (03E55 06E10)},
 mrnumber = {1846760},
 mrreviewer = {Judith Roitman},
 doi = {10.1016/S0168-0072(01)00023-9},
 note = {\href{https://arxiv.org/abs/math/9911230}{arXiv: math/9911230}},
 arxiv_number = {math/9911230}
}